# SDR DALA2023090707324

- Difficulty date: August 25, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 36,621 hours, 19,526 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3162 MIS-DRILLED DAMAGE WAS NOTED ON THE #6 FITTING AFT OUTBOARD FASTENER. CORRECTIVE ACTION: REPAIRED PER ERA 601771-14 REV A. (2936192)
